Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Proper holomorphic polynomial maps between bounded symmetric domains of classical type
HTML articles powered by AMS MathViewer

by Aeryeong Seo PDF
Proc. Amer. Math. Soc. 144 (2016), 739-751 Request permission

Abstract:

We prove that two proper holomorphic polynomial maps between bounded symmetric domains of classical type which preserve the origin are equivalent if and only if they are isotropically equivalent. Using this property we show that each member of a one-parameter family of maps from a 2015 paper by the author is inequivalent.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32M15, 32H35
  • Retrieve articles in all journals with MSC (2010): 32M15, 32H35
Additional Information
  • Aeryeong Seo
  • Affiliation: School of Mathematics, Korea Institute for Advanced Study (KIAS), 85 Hoegiro, Dongdaemun-gu, Seoul 130-722, Korea
  • MR Author ID: 984919
  • Email: Aileen83@kias.re.kr
  • Received by editor(s): November 27, 2014
  • Received by editor(s) in revised form: December 24, 2014, January 16, 2015, and February 3, 2015
  • Published electronically: June 30, 2015
  • Communicated by: Franc Forstneric
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 739-751
  • MSC (2010): Primary 32M15, 32H35
  • DOI: https://doi.org/10.1090/proc12755
  • MathSciNet review: 3430850